RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 4, Issue 3  


Research Papers Dedicated to the Memory of A. N. Tikhonov
Contrast structures in singularly perturbed problems
A. B. Vasil'eva, V. F. Butuzov, N. N. Nefedov
799
Choice of global correctness classes of functional solutions for conservation laws systems
V. A. Galkin
853
Formula of the solution of the Brownian motion problem
Yu. P. Gor'kov
869
Mathematical models of defects of stratified structures based on Discrete Sources Method
N. V. Grishina, Yu. A. Eremin, A. G. Sveshnikov
889
On the structure of the solution of a perturbed optimal-time control problem
A. R. Danilin, A. M. Il'in
905
On a conception of a mathematical system
V. K. Zakharov, A. V. Mikhalev
927
Point-wise discrepancy method for solution of inconsistency systems of equations and inequalities with approximate data
A. Yu. Ivanitskii, V. A. Morozov, V. N. Karmazin
937
Efficiently portable programming parallel architectures
V. P. Ivannikov, A. L. Lastovetskii
947
Modeling for the space problem of external ballistics of a dynamically symmetric body with high lifting properties
A. I. Kobrin, Yu. M. Okunev, V. A. Sadovnichii
975
On the asymptotics of the fundamental solution of a high order parabolic equation
E. F. Lelikova
1009
Optimal methods for solving ill-posed problems with sourcewise representated solutions
A. S. Leonov, A. G. Yagola
1029
On heuristic model of aerodynamical pendulum
B. Ya. Lokshin, V. A. Samsonov
1047
Differential equations with degenerate coefficient by order derivative
N. Kh. Rozov, V. G. Sushko, D. I. Chudova
1063
Regularization principle and stability of difference schemes
A. A. Samarskii, P. N. Vabishchevich
1097
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020